# SDR ASOA20120830085

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM FRAME 29 HAS CORROSION (LOCAL LEVEL 2) AT LOWER FLANGE AND SIDEWALL FOR CROSSBEAM ATTACHMENT POINT.  MX PERFORMED REPAIR ON CENTER OMEGA BEAM FRAME 29 CROSSBEAM ATTACHMENT POINT IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
